Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 135, NWS La Crosse, WI

July 16, 2008Adams County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 16, 2008, 1:31 PM CDT for Adams County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2008, 1:31 PM CDT (18:31 UTC)
Expired
Jul 16, 2008, 1:58 PM CDT
In force
27 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Adams County, WI

The radar

The La Crosse radar (KARX), 123 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 9:57 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 161831
SVRARX
WIC001-161915-
/O.NEW.KARX.SV.W.0135.080716T1831Z-080716T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
131 PM CDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...

* UNTIL 215 PM CDT

* AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW
  ROME...OR 11 MILES SOUTH OF WISCONSIN RAPIDS...MOVING EAST AT 39
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS D AND W AND COUNTY ROADS D AND G AROUND 145 PM...
  COUNTY ROADS G AND O AROUND 150 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE OR DAMAGED.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4411 8960 4416 8992 4418 8990 4420 8991
      4423 8989 4425 8989 4425 8960 4424 8959
      4420 8958 4411 8959
TIME...MOT...LOC 1831Z 283DEG 34KT 4424 8983

$$

BAUMGARDT
3 follow-up statements
000 
WWUS53 KARX 161843
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
143 PM CDT WED JUL 16 2008

WIC001-161915-
/O.CON.KARX.SV.W.0135.000000T0000Z-080716T1915Z/
ADAMS WI-
143 PM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN ADAMS COUNTY...

AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAKE CAMELOT...OR 13 MILES SOUTH OF WISCONSIN RAPIDS...MOVING
EAST AT 37 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS D AND G AND COUNTY ROADS G AND O AROUND 150 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4411 8959 4416 8990 4425 8985 4425 8960
      4424 8959 4422 8959 4421 8959 4420 8958
TIME...MOT...LOC 1843Z 283DEG 32KT 4422 8970

$$

BAUMGARDT
000 
WWUS53 KARX 161853
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
153 PM CDT WED JUL 16 2008

WIC001-161915-
/O.CON.KARX.SV.W.0135.000000T0000Z-080716T1915Z/
ADAMS WI-
151 PM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN ADAMS COUNTY...

WIND GUSTS TO 40 MPH HAVE BEEN REPORTED IN NORTHERN ADAMS COUNTY 
WITH THIS STORM SO FAR. 

AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THE LEADING EDGE OF A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
NEAR COUNTY ROADS G AND O...OR 18 MILES NORTHEAST OF 
FRIENDSHIP...MOVING SOUTHEAST AT 50 MPH.

COUNTY ROAD INTERSECTIONS D AND G...AND ALSO G AND O WILL BE 
AFFECTED THROUGH 215 PM. 

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4411 8959 4416 8990 4425 8985 4425 8960
      4424 8959 4422 8959 4421 8959 4420 8958
TIME...MOT...LOC 1851Z 295DEG 43KT 4416 8956

$$

BAUMGARDT
000 
WWUS53 KARX 161858
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
158 PM CDT WED JUL 16 2008

WIC001-161908-
/O.CAN.KARX.SV.W.0135.000000T0000Z-080716T1915Z/
ADAMS WI-
158 PM CDT WED JUL 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4411 8959 4416 8990 4425 8985 4425 8960
      4424 8959 4422 8959 4421 8959 4420 8958
TIME...MOT...LOC 1858Z 295DEG 43KT 4412 8945

$$

BAUMGARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:24 AM CDT, 10 hours 7 minutes earlier.

Area forecast discussion, Jul 16, 3:24 AM CDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
324 AM CDT WED JUL 16 2008

.SHORT TERM...TODAY THROUGH FRIDAY

MAIN FORECAST CONCERN IN THE SHORT TERM DEALS WITH QUASI-STATIONARY
BOUNDARY AND THE POTENTIAL FOR SEVERE WEATHER/HEAVY RAINFALL.

DATA ANALYSIS EARLY THIS MORNING HAD A STATIONARY FRONT EXTENDING
FROM SOUTHERN SD THROUGH SOUTHERN MN...THROUGH CENTRAL WI. IR
SATELLITE IMAGERY SHOWING SOME DEBRIS CIRRUS FROM A THUNDERSTORM
COMPLEX OVER EASTERN NEB REACHING INTO WESTERN PORTIONS OF THE
FORECAST AREA. OTHERWISE...MUGGY CONDITIONS WERE IN PLACE ALONG AND
WEST OF THE MISSISSIPPI WHERE TEMPERATURES WERE IN THE LOWER 70S/DEW
POINTS IN THE MID 60S TO AROUND 70. COOLER TEMPERATURES WERE ACROSS
CENTRAL WISCONSIN...MAINLY IN THE UPPER 50S TO MID 60S.

16.00Z GFS/NAM/ECMWF IN GOOD AGREEMENT IN BRINGING A WEAK MID-LEVEL
SHORTWAVE TROUGH INTO THE DAKOTAS THIS MORNING. THIS WILL SERVE TO
SPIN UP A SURFACE LOW OVER SD WHICH WILL AID IN LIFTING THE STATIONARY
FRONT IN PLACE ACROSS THE AREA A BIT FURTHER NORTH...VICINITY I-94
BY THIS AFTERNOON. MODELS ALSO IN GOOD AGREEMENT IN STRENGTHENING
925-850MB MOISTURE TRANSPORT INTO THE BOUNDARY. MCS INITIATION LOOKS
LIKELY THIS MORNING ACROSS EASTERN ND/WESTERN MN ON THE NOSE OF THIS
TRANSPORT...PROPAGATING EAST INTO THE AREA WITH NEW CONVECTIVE
INITIATION ALONG THE FRONTAL BOUNDARY THROUGH THE AFTERNOON. WILL
CARRY LIKELY POPS ALONG AND NORTH OF A LINE FROM LAKE CITY THROUGH
BLACK RIVER FALLS...WITH LESSER CHANCES SOUTH AS STRONGER CAP
REMAINS IN PLACE. WILL HAVE TO WATCH FOR SEVERE POTENTIAL ACROSS THE
LIKELY POP AREA ALSO AS 0-3KM MLCAPE INCREASES TO NEAR 2000J/KG
RANGE WITH 0-3KM SHEAR INCREASING TO 20-30KT.

FOR TONIGHT...MODERATE TO STRONG 925-850MB MOISTURE TRANSPORT
CONTINUES TO FEED INTO THE FRONTAL BOUNDARY ACROSS THE NORTH WITH
PRECIPITABLE WATERS EXCEEDING 2 INCHES. WILL HAVE TO WATCH FOR HEAVY
RAINFALL POTENTIAL ACROSS THAT AREA WITH FURTHER MCS ACTIVITY
EXPECTED. WILL LIKELY ISSUE AN ESF BASED ON THIS SIGNAL AND WILL
DISCUSS HEAVY RAIN FURTHER IN HYDROLOGY SECTION BELOW.

FOR THURSDAY THROUGH FRIDAY...MODELS REMAIN IN GOOD AGREEMENT IN BRINGING
ANOTHER MID-LEVEL SHORTWAVE TROUGH/SURFACE LOW ACROSS THE UPPER
MIDWEST/GREAT LAKES REGION THURSDAY THROUGH THURSDAY NIGHT. THIS
WILL LAY UP ANOTHER FRONTAL BOUNDARY ACROSS THE AREA WITH PARALLEL
FLOW ALOFT. THE POTENTIAL WILL AGAIN EXIST FOR SEVERE THUNDERSTORMS
THURSDAY THROUGH FRIDAY ALONG WITH HEAVY RAIN POTENTIAL AS
PRECIPITABLE WATER CONTINUES TO HOVER AROUND 2 INCHES.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY

16.00Z GFS/ECMWF IN FAIRLY GOOD AGREEMENT THROUGH THE PERIOD. BOTH MODELS
SHOWING MID-LEVEL WAVE/WEAK SURFACE LOW MOVING EAST ACROSS THE AREA
FRIDAY NIGHT THROUGH SUNDAY FOR A CONTINUED CHANCE OF SHRA/TS.
MODELS THEN SHOW A CLOSED LOW FORMING OVER THE UPPER MIDWEST/GREAT
LAKES REGION MONDAY THROUGH TUESDAY. THE GFS HOLDS IT FURTHER WEST
OVER THE AREA WHEREAS THE ECMWF HAS IT A BIT FURTHER EAST INTO THE
GREAT LAKES. EITHER WAY...WITH COOLER POOL OF AIR ALOFT...THERE
STAND OF CHANCE FOR INSTABILITY SHRA/TS EACH DAY. TEMPERATURES COULD
ALSO BE A FEW DEGREES BELOW SEASONAL NORMALS. CURRENT EXTENDED GRIDS
SEEM TO HAVE THIS HANDLED...SO NO CHANGES WERE MADE.

&&

.AVIATION...

NEARLY STATIONARY FRONT ACROSS SOUTHERN MINNESOTA INTO CENTRAL
WISCONSIN THIS MORNING EXPECTED TO DRIFT NORTH THROUGH THE DAY
TODAY. THIS SHOULD HAPPEN IN RESPONSE THE STRENGTHENING LOW LEVEL
FLOW ON THE BACK SIDE OF THE SURFACE HIGH OVER THE OHIO RIVER
VALLEY. THE 16.00Z NAM BUFKIT SOUNDINGS AGAIN SHOW A CAPPED
ATMOSPHERE SOUTH OF THE FRONT. THIS SUGGESTS THERE WILL BE LITTLE OR
NO ACTIVITY IN THE VICINITY OF EITHER TAF SITE THROUGH THE PERIOD. A
SHORT WAVE TROUGH WILL COME OUT OF NORTH DAKOTA AND TRACK TOWARD THE
UPPER PENINSULA OF MICHIGAN THROUGH TONIGHT. THE LOW LEVEL JET WILL
BEGIN TO STRENGTHEN THIS AFTERNOON AHEAD OF THE SHORT WAVE THROUGH
AND WHILE THE MAIN MOISTURE TRANSPORT SHOULD BE TO THE NORTH OF THE
AREA INTO THE FRONT...BOTH TAF SITES MAY BE ON THE EASTERN GRADIENT
OF THE MOISTURE TRANSPORT AXIS. THIS MAY BE ENOUGH TO GET SOME
SCATTERED ACTIVITY GOING FOR A WHILE IN THE AFTERNOON AND WILL
CONTINUE THE VICINITY SHOWERS IN THE AFTERNOON. AFTER THAT...EXPECT
THE ACTIVITY TO BE WELL TO THE NORTH.

&&

.HYDROLOGY...

A STATIONARY BOUNDARY OVER SOUTHERN MN THROUGH CENTRAL WI WILL DRIFT
NORTH TODAY TO ALONG A LAKE CITY THROUGH BLACK RIVER FALLS LINE
THIS AFTERNOON THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONTAL BOUNDARY THIS
AFTERNOON THROUGH TONIGHT. A STRONGER SURGE OF MOISTURE WILL WORK
NORTHWARD INTO THE FRONTAL BOUNDARY TONIGHT WITH PRECIPITABLE WATER
VALUES EXCEEDING 2 INCHES. THIS WILL PRODUCE THE POTENTIAL FOR SOME
HEAVY RAINFALL WITH SOME AREAS NORTH OF A LAKE CITY THROUGH BLACK
RIVER FALLS LINE RECEIVING UP TO 4 INCHES OF RAINFALL. THE SOILS
ACROSS THE AREA WILL BE ABLE TO HANDLE MOST OF THIS RAINFALL...BUT
IF THE RAIN BECOMES EXCESSIVELY HEAVY...SOME RUNOFF PROBLEMS MAY
OCCUR WITH RAPID RISES ON SMALLER CREEKS AND STREAMS. WILL LIKELY
ISSUE AN ESF PRODUCT HIGHLIGHTING THIS CONCERN.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...DAS
AVIATION..........04
Hazardous weather outlook, Jul 16, 5:50 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
550 AM CDT WED JUL 16 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-171100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
550 AM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FRONT WILL REMAIN NEARLY STATIONARY OVER THE AREA THROUGH TONIGHT.
THUNDERSTORMS WILL BE POSSIBLE WITH THE FRONT IN THE AREA.
CONDITIONS APPEAR FAVORABLE FOR THE DEVELOPMENT OF HEAVY RAIN
TONIGHT...ESPECIALLY NORTH OF THE FRONT. LOCATIONS NORTH OF A LAKE
CITY MINNESOTA TO BLACK RIVER FALLS WISCONSIN LINE COULD SEE
RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS. THIS
COULD LEAD TO SOME AREAS OF FLOODING. A FEW STORMS COULD ALSO
PRODUCE SOME LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL REMAIN NEARLY STATIONARY OVER THE REGION INTO EARLY
NEXT WEEK. THIS WILL CONTINUE THE CHANCE FOR SCATTERED
THUNDERSTORMS THROUGH THE PERIOD. AN ISOLATED SEVERE STORM WILL BE
POSSIBLE DURING THE AFTERNOON AND EVENING THURSDAY. THE MAIN THREATS
WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THERE WILL BE A
CONTINUED THREAT FOR SOME FLOODING AS THE THUNDERSTORMS MAY DUMP
HEAVY RAIN OVER THE SAME AREAS.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...WIDESPREAD
SPOTTER ACTIVATION IS NOT EXPECTED TO OCCUR. REPORTS OF RAINFALL AND
ANY FLOODING THAT MAY OCCUR WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

04

In the hours before

Local storm report, Jul 16, 12:16 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1216 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     W LONGWOOD              44.88N 90.60W
07/16/2008                   CLARK              WI   AMATEUR RADIO

            TREES AND POWER LINES DOWN

&&

RANDYB
Local storm report, Jul 16, 12:23 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1223 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     HAIL             ABBOTSFORD              44.95N 90.32W
07/16/2008  E0.25 INCH       CLARK              WI   AMATEUR RADIO

1220 PM     TSTM WND GST     3 W COLBY               44.91N 90.37W
07/16/2008  E50.00 MPH       CLARK              WI   AMATEUR RADIO

1220 PM     TSTM WND DMG     2 N CURTISS             44.98N 90.44W
07/16/2008                   CLARK              WI   AMATEUR RADIO

            TREES DOWN ON COUNTY E SOUTH OF TAYLOR COUNTY LINE

&&

DAVIS
Local storm report, Jul 16, 12:29 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1229 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             2 N NEILLSVILLE         44.59N 90.59W
07/16/2008  E0.50 INCH       CLARK              WI   TRAINED SPOTTER

&&

DAVIS
Local storm report, Jul 16, 12:41 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1241 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     LONGWOOD                44.88N 90.60W
07/16/2008                   CLARK              WI   LAW ENFORCEMENT

            POWER LINES DOWN

1215 PM     TSTM WND DMG     2 E CHRISTIE            44.65N 90.56W
07/16/2008                   CLARK              WI   LAW ENFORCEMENT

            SILO TOP BLOWN OFF

&&

DAVIS
Local storm report, Jul 16, 12:46 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1246 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             COLBY                   44.91N 90.31W
07/16/2008  E1.00 INCH       CLARK              WI   TRAINED SPOTTER

&&

DAVIS
Local storm report, Jul 16, 12:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1252 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     COLBY                   44.91N 90.31W
07/16/2008                   CLARK              WI   AMATEUR RADIO

            NUMEROUS TREES AND BRANCHES DOWN IN COLBY. ALSO HAIL
            DAMAGE TO CARS.

&&

DAVIS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 10:51 AM CDTSevere Thunderstorm WarningARXClark39 min
Jul 16, 11:54 AM CDTSevere Thunderstorm WarningARXClark66 min
Jul 16, 2:13 PM CDTSevere Thunderstorm WarningARXAdams47 min
Jul 16, 3:12 PM CDTAreal Flood AdvisoryARXAdams75 min
Jul 16, 3:33 PM CDTSevere Thunderstorm WarningARXMonroe42 min
Jul 16, 4:23 PM CDTSevere Thunderstorm WarningARXVernon37 min
Jul 16, 5:18 PM CDTAreal Flood AdvisoryARXLa Crosse3 hr
Jul 16, 5:41 PM CDTAreal Flood AdvisoryARXLa Crosse, Monroe, Vernon3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.